# SDR SWIA2025102700022

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,868 hours, 42,936 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER FWD TRACK IS DAMAGED CAUSING CARGO DOOR ROLLER TO COME OUT OF TRACK.  REMOVED AND REPLACED CARGO DOOR FWD TRACK ASSY IN REFERENCE TO AMM 52-31-00-400-801, SRM 51-40-11, SRM 51-42-06 & SRM 51-77-00 AND COMPLIED WITH RII TASK CARD 51-900-1003-SKY.
